Posted by: Suzanne | 2011-10-31

Valdoxane ~ feedback

Hi, i wrote a couple of days ago about feeling disconnected on Valdoxane. My Dr assured my psycologist it can''t be a side effect. She said I looked emotionally blunted to her. Contacted a few people who saw me before I started the meds, while I was in hospital on it and after. And followed my Dr''s advice: even if you are not sleeping do not double up on any of your other meds. I was supposed to take Rivotril 3 times a day, but instead I took all three doses at once at 5 pm when I get home from work. I stopped the Rivotril, and although I''m battling with anxiety I feel like a normal person again and people are commenting on how much brighter I look. Even people who don''t know about my condition. Goes to show, follow your prescriptions. I''m still not sleeping, will sort it out with the Dr next week. After taking 2 Stilnox and Aterax 100mg.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I can understand that the higher dose o Rivotril, as you were taking it. Remmber with the benzos which are sedative tranquillizers, some have a longer half-life ( that is, they leave the body more slowly than others ) and thus give a hangover the next morning. Especially along with Aterax which can be really long-lasting, and Stilnox which is devised so as to be gone by morning. I once tried taking an Aterax and was zonked out for days.
And the daytime anxiety ( while keeping your brightness and alertness ) can probably be better managed by proper CBT ( Cognitive-behaviour Therapy ) than medication.
As I mentioned in another response, Valdoxane is too often blamed for unpleasant reactions due to other meds, or the withdrawal of other meds, than it causes itself.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: sarah | 2012-02-08

A week ago i started having severe panic attacks wherebi wouldnt leave my room, couldnt stop crying and had such overwhelming anxiety i was throwing up and could hardly talk. i am under extreme amounts of stress at the moment and the dr said it was bound to happen. the dr put me on 25mg of voldoxane. i have stopped having the panic attacks but i still have overwhelming anxiety. i cant eat or talk to anyone other than my immediate family. i''ve been taking the voldoxane for 1 week. will it eventually help with the anxiety or do i need additional medication? i need to return to work and at the moment struggle to even leave the house.

Reply to sarah

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.